# SDR FDEA2018081742030

- Difficulty date: August 14, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 45,132 hours, 23,463 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Aft
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE REGULATOR NR  1 FAILED WITH THE NR 2 ON MEL AT 8000 FT MANUAL PRESSURE  SELECTED,  VERY SLOW TO RESPOND,  AIR RETURN.   ON ENTERING THE COCKPIT,  FOUND THE NR 1 REGULATOR  FAULTED.  RESET THE REGULATOR,  WOULD QUICKLY FAULT AFTER 30 SECONDS.   FWD OUTFLOW VALVE WAS  NEAR CLOSED AND AFT OUTFLOW WAS NEAR OPEN WHEN SELECED MANUAL CONTROL AT 8000T.  RAN BOTH OUTFLOW VALVES MANUALLY  FULL OPEN TO FULL CLOSED SEVERAL TIMES.  FWD VALVE SMOOTH AND RESPONDED  TO COMMANDS IN MANUAL AND AUTO.  AFT OUTFLOW VALVE WAS ERRATIC  IN MANUAL AND FAILED IN AUTO.  WHEN VALVES DRIVEN TO FULL  OPEN AND HELD FOR 30 SECONDS, THE NR 1 PRESSURE  CONTROLLER DID NOT FAULT, PASSED,   OK TEST AND  PASSED THE BITE TEST IAW TSM 21-30.
